# SDR IPXA2020111862523

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 77,252 hours, 17,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A LEFT MAIN ENTRY DOOR ELEC OPERATION INOPERABLE.  PERFORMED OPERATIONAL CHECK OF FWD ENTRY DOOR IN NORMAL MODE, REF MD11 AMM 52 10 01.  DOOR OPERATES NORMAL NO FAULTS NOTED AT THIS TIME.
